# SDR AALA20180220013

- Difficulty date: February 6, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 11,189 hours, 1,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0204666101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CREW REST, RIGHT AISLE EMERGENCY LIGHT PLASTIC COVER IS BROKEN.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.
